Existence criteria of positive solutions for fractional p-Laplacian boundary value problems
Articles > Article ยท 2020
Authors: Deren Yoruk, Tugba Cerdik, Ravi Agarwal
Filomat, International, WoS, 2020, vol 34, pp 3789-3799
DOI: 10.2298/fil2011789y
Summary
By means of the Bai-Ge?s fixed point theorem, this paper shows the existence of positive solutions for nonlinear fractional p-Laplacian differential equations. Here, the fractional derivative is the standard Riemann-Liouville one. Finally, an example is given to illustrate the importance of results obtained.